The Efficient Reductions between the Decision Diffie-Hellman Problem and Related Problems

Taiichi SAITO

Publication
IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E84-A    No.5    pp.1195-1200
Publication Date: 2001/05/01
Online ISSN: 
DOI: 
Print ISSN: 0916-8508
Type of Manuscript: Special Section PAPER (Special Section on Discrete Mathematics and Its Applications)
Category: 
Keyword: 
decision Diffie-Hellman problem,  matching Diffie-Hellman problem,  Levin's hierarchy,  linear-preserving reduction,  

Full Text: PDF(192.6KB)>>
Buy this Article



Summary: 
This paper describes simple and efficient (linear-preserving) reductions between the Decision Diffie-Hellman problem and related problems.


open access publishing via